December 12, 2022

I’m trying to understand a det...

Question:

I’m trying to understand a detox process that is a rash that started on my right arm and then appeared on my left arm, then eventually spread all over my body, resulted in me resorting to taking antihistamines on reduced dose. Desperately want to come off them as I know they are bad. But once I do the rash goes mad on my arms only. It’s been 2 months now.
I’m fully plant based, eat a whole food diet, don’t eat wheat, sugar, mushrooms, yeast.
But I cannot get rid of this rash. Its there constantly but flares up every so often and is unbearable.
Does that mean that something I’m eating I’m allergic to; I do take some supplements but have been for a year now or I need to fast?
Any advice would be appreciated?
Many thanks,

Share:

Terrain answer:

Regarding the supplements, even though you have been taking them for a year doesn’t rule them out as a primary cause of the body being overwhelmed and trying to trigger the rash detox. Supplements are excess and the longer we take them the more of t … See more

---